RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 71, Issue 5  


Multipliers in Dual Sobolev Spaces and Schrödinger Operators with Distribution Potentials
A. A. Shkalikov, J. Bak
643
Boundary Behavior in a Stolz Angle of Analytic Functions on the Disk
J. Godula, V. V. Starkov
652
Integrality of Power Expansions Related to Hypergeometric Series
W. V. Zudilin
662
Hopf Algebra Dual to a Polynomial Algebra over a Commutative Ring
V. L. Kurakin
677
Spectrum of the Three-Particle Schrödinger Difference Operator on a Lattice
S. N. Lakaev, Zh. I. Abdullaev
686
Statistical Estimation of Generalized Dimensions
V. V. Maiorov, E. A. Timofeev
697
Surjectivity of Linear Differential Operators in a Weighted Space of Infinitely Differentiable Functions
I. Kh. Musin
713
Banach Algebras with Bounded Groups of Generators, and the Schur Property
H. S. Mustafaev
725
Turing Machines Connected to the Undecidability of the Halting Problem
L. M. Pavlotskaya
732
Extremal Points of Integral Curves of Second-Order Ordinary Differential Equations and Their Local Stability
I. P. Pavlotsky, M. Strianese
742
Moduli Spaces of Maslov Complex Germs
S. E. Roganova
751
Conditions Sufficient for the Conservativity of a Minimal Quantum Dynamical Semigroup
A. M. Chebotarev, S. Yu. Shustikov
761

Brief Communications
Integrals Expressible as Linear Forms in Generalized Polylogarithms
S. A. Zlobin
782
Relative Stability of Extremal Random Functions
I. K. Matsak
787
Elliptic Operators with Singular Coefficients
M. I. Neiman-Zade
790
The Proof of the Dirac Conjecture for a Class of Finite-Dimensional Dirac Hamiltonian Systems
A. S. Sobolev
793
To the Thue–Siegel–Roth Theorem
S. P. Strunkov
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019